# SDR DALA2024012200918

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 76,250 hours, 9,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 WHITE ESCAPE PATH LIGHT INOP AT 36JH. CORRECTIVE ACTION: REMOVED AND REPLACED THE FLOOR PATH LIGHT ASSY AT SEAT 36JH AND REPAIRED WIRING PER A330 AMM 33-51. (5151144)
